# SDR FDEA202508171484

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 62,181 hours, 9,866 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113W300321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP LWR SURFACE FROM IB TO OB 40 INCHES CORSS TE TO LE 12 INCHES FOUND ONE   DENT. REPAIRED LH OB FLAP LWR SURFACE DENT AT OTEF STA 73 AS PER B777 SRM 57-53-01-2R REPAIR   2 AND SRM 51-70-04-2R REPAIR 1 REV 47.6 AND EA: G-5750-T0384564 PI, TITLE: WING-FLIGHT   SURFACES-LH OUTBD FLAP TE WEDGE LOWER SUFACE DELAMINATION AT OTEF STA 73 & OTEF   STA 434-SRM REPAIR-RSC TRACKING, DETAIL PLS REF TO WRI: 57506761. THIS IS A MAJOR REPAIR   PER GMM 6-2-100.
